Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Generalizations of Poisson Structures Related to Rational Gaudin Model

Abstract :

The Poisson structure arising in the Hamiltonian approach to the rational Gaudin model looks very similar to the so-called modified Reflection Equation Algebra.  Motivated by this analogy, we realize a braiding of the mentioned Poisson structure, i.e. we introduce a ”braided Poisson” algebra associated with an involutive solution to the quantum Yang-Baxter equation. Also, we exhibit another generalization of the Gaudin type Poisson structure by replacing the first derivative in the current parameter, entering the so-called local form of this structure, by a higher order derivative.  Finally, we introduce a structure, which combines both generalizations.  Some commutative families in the corresponding braided Poisson algebra are found.

Document type :
Journal articles
Complete list of metadata
Contributor : Okina Univ Angers Connect in order to contact the contributor
Submitted on : Friday, November 4, 2016 - 10:46:43 AM
Last modification on : Tuesday, July 5, 2022 - 11:04:17 AM

Links full text




Dimitri Gurevich, Vladimir Roubtsov, Pavel Saponov, Zoran Škoda. Generalizations of Poisson Structures Related to Rational Gaudin Model. Annales Henri Poincaré, Springer Verlag, 2015, 16 (7), pp.1689-1707. ⟨10.1007/s00023-014-0350-4⟩. ⟨hal-01392198⟩



Record views